Addiction: Substance Abuse Community
Hi Everyone, Well I'm down to 4 a day on 7.5 Hydrocodne, and ALREA...
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Hi Everyone, Well I'm down to 4 a day on 7.5 Hydrocodne, and ALREADY Having Withdrawals..HELP!

Hi everyone,

Well after reading up and calling pharmacists, with the 3 Perscriptions I'm currenty taking - 10mg Valium, 12.5 Ambien CR, and 7.5/500 Hydrocodone at (8 to 9 daily):

I was FINALLY able to pinpoint, that it was the (on and off) long term use of 7.5 Hydrocone that has been causing that odd dizzyness, lack of energy, and so forth.

So, within in the past 3 days I have tappered down to 5 a day, and NOW approaching 4 today. (Hopefully!)

I'm not even off of them yet, and am already experiencing withdrawals: Depression, lack of motivation, upset stomach, difficulty in staying asleep but also groggy, and am starting to feel almost like I have a cold (when I don't), I'm seem to be colder than usual, and also having a runny nose.

On top on this, it SEEMS like I SHOULD be regaining energy, BUT I'm NOT, and feel down, sick and worse ON LESS, than when I was ON MORE! ???? I'm a little confused and don't know what to think, or expect when I drop lower.

Does this make sense to anyone? WHY would I feel less energy on 5 a day, than I did when I was on 9 a day?  To me it would seem like if the Hydo was causing dizzyness, loss of energy, motivation and etc.. on HIGHER amounts,.... then reducing my daily intake by half - should help restore my energy and motivation - BUT IT'S almost like it's getting worse???

Does not make sense to me, can anyone please help? Even though I am feeling worse, I am also starting to have anxiety, and it's BECOMING HARDER to keep driving my daily count down.

Thanks everyone!
Tags: Addiction
Related Discussions
6 Comments Post a Comment
Blank
182493_tn?1348056515
You will feel some symotoms while tapering.. its best to give your body a few days between drops to let it adjust to the new dose..  the lack of energy is from the brain wanting more pills than you are giving it..  most experience lack of energy while detoxing or tapering.. pick up some B12 it helps with energy levels naturally..
Blank
177036_tn?1192290235
flu like symtome will be with you for a while unless you did what I did and go to a comfortable detox.  I had to because day 5 was terrible for me.
Blank
209656_tn?1272300665
Thanks FLaddict,

I guess I will try giving a couple of days in between dropping down more.

So should I take a B-Complex and Vitamin C or, just a Multivitamin with some extra B-12.

I know they also have the B-12 Dots, for under your tounge, for better assorption.

Thanks a milliion,

Todd
Blank
209656_tn?1272300665
fishmeal, thanks for your reply,

What kind of detox are you talking about. Home remedies, or hospital (I have no insurance)

How long can I expect the cold like syptoms (symptoms) to hang around?

Thanks again,

Todd
Blank
182493_tn?1348056515
Try the B12 dots or even "Emergen-Cee" its a powder drink and it is full of it says  here on the pack it has 417% of your daily value.. or if you have a doc they can give you a shot of it..Lady Sundown gets those and she swears by them..
Yeah I think you may be tapering too fast.. give yourself 3-4 days between drops.. giving your brain and body time to adjust helps alot in the long run so when you stop for good your body is already half way there..its gotten used to less of the drug over time so when it is suddenly getting none it won't be as hard on you...
If you need anything don't hesitate to send me a post
Blank
182493_tn?1348056515
THe other option instead of waiting a few days is to spread your doses farhter apart each day.. for example if you take them every 4 hours.. the next day go 4 and a half hours.. the next day 5 hours soon you will have your doses close together than you eliminate a dose out of your day.. Also what helped me is when I got to 4 per day I split them in halves and took 8 halves per day..
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
Top Addiction Answerers
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
Avatar_f_tn
Blank
jifmoc
los angeles, CA
Avatar_f_tn
Blank
Krissy_123
Canada, AB
495284_tn?1333897642
Blank
dominosarah
City of Dominatrix, MN
1235186_tn?1339127464
Blank
atthebeach
on the beach, NJ
4522800_tn?1441148354
Blank
VICourageous
ID